# SDR P5CA9701516

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 65B90302600
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FORWARD DIAGONAL BRACE FITTING HAS 3 EACH DRILL STARTS.  REPAIRED PER HAECO RS R54-33472.
